Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking Propranolol and trying to diet. if I were to use Jack3d pre-workout, how would that affect me ?

If I am taking Propranolol and I am trying to use diet aids to lose weight would they interfere with my medication? Also, if I were to use Jack3d pre-workout, how would that affect me?
Thu, 12 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Dermatologist 's  Response
hi
ifu r taking propranolol for pressure then it will not interfere.
but if u taking for anxiety or other indication ,reducing weight can interfere it.
what is contain of jack3d?
I find this answer helpful
  User's Response
Nicole Manibusan's  Response
i'm using it for blood pressure. Jack3d is just an energy supplement that you take before you work out. It contains a lot of caffeine.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I am an hypertense nineteen guy that used use to smoke weed but when the Doctor noticed me the sickness I stopped and now I have to undefined time take losartan twice a day for the hypertension, but I would like to try return to weed just in smalls amounts and I used to take propranolol and I found that it would reduce my heart rate and control some cannabis effects. Should it be good to try weed and propranolol together to still reduce the heart beat occasioned by THC? And don t forget losartan

doctor1 MD

Hi my daughter takes a lot of meds and Im wondering what they are used for and if this is the best for her. She is 21 so she gets these meds on her own through a Dr. she sees. Im more holisic and would like to help her be healthy without so many drugs. Shes taking 7 meds. Judeber 2 caps per day, Loperamide 2 Mg, Proranolol 40 Mgs twice a day, Atomoxetine 40 Mg per day, Dicyclomine 10 Mg 3 times per day, Serderaline HCL 100 Mg per day and Lamotrigine 25 Mg twice per day. What are the side effects and are there natural supplements that would help her more effectively?

doctor1 MD

I am taking 20 mg of propranolol twice a day. I have been taking them 17 years for portal hypertension due to Hep C and cirrhosis (compensated), and I have esophageal varices. I developed liver cancer (HCC) and received a liver transplant on August 23, 2017 (6 weeks ago). The VA stopped my prescription with the note that I no longer needed them. I am concerned about stopping suddenly. Would this be safe or should I stop gradually? Thanks in advance for you reply, Sincerely, Eric

Recent questions on  HIV

doctor1 MD

I have a deep ache in my collar bone specifically starts aching at night time. Im thinking it might be from lifting weights especially weighted dips. I am a bit of a worrier so im thinking this is the worst and i have an HIV infection. Would love to know what you think?

doctor1 MD

Doctor I was stung by a sea fish I did not saw the fish but as the pain I got it was a stone fish I guess and I was recovered ,stayed @ hospital in 5 days they gave me antibiotics, after I got out from hospital ,when I m walking the foot went swelling again then I met a doctor and got medicine again for two times then swelling went away,but as far as Im concern I m not fully fit yet I still have this headache and sometimes I m having 99F fever, I got dizziness, I am an athlete who played rugby I want to get back to the field again ,I hope u know something about this marine creatures pleas help me if u can I m confused -- 38 days ago I had unprotected oral sex with a sexworker -but I used condom for vaginal sex --after the 35 days of that I got checked Hiv and syphilies result was negative --does this have to do some thing with that

doctor1 MD

I HAVE A LIGHT PRESSURE INSIDE MY URINARY TRACK AND IT FEELS LIKE MY PENIS IS INFLAMETED BUT ITS FINE...I ALREADY HAD TEST FOR HERPIS, CLAMIDIA,GANORRIA,SIPHIS,HIV I HAD HERPES AND CLAMIDIA AND GOT TREADED BUT I STILL FEEL THIS PROBLEM SO THE DOCTOR DID THE TEST AGAIN AND SAID EVERYTHING IS FINE BUT I DONT FEEL FINE,

doctor1 MD

I started tripla on the 4th day now and noticed today blood in my stool.Is this serious? I will see my Doctor in 3 days after 1st week of treatment and an 48 years old. My cd4 count is low 79 and have high viral load, just knew in the last weeks. Thank you. Dave

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a hand job Can I get HIV from this means which I was not able to stop after it occurred to me ?

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was slightly open on a container with food inside any RISK for hiv hep b,c

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...